# SDR YENA2021021900103

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV, PYLONS / RH PYLON / UPPER SPARS AND REINFORCEMENTS / FWD & AFT LUGS / CORROSION DAMAGE - PERMANENT REPAIR.  THIS IS CONSIDERED A MAJOR REPAIR.
